# SDR SWAA2023072172783

- Difficulty date: June 29, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225 001 FORWARD CARGO FLOOR PANEL 120 DF HAS CORROSION AT EDGE OF PANEL UPPER SURFACE.<[01] OK TO TREAT AND PRIME;[02] APPLIED PROTECTIVE TREATMENT AND PRIMER IAW B737 SRM  51-20-01-0G-0. TABLE 3.;[03] VERIFIED STEP 2 AUDIT CW
